

26th -31st Jul 2015, Hyatt Regency Miami, Florida

9th Annual HR forum | 2nd Annual Marketing Forum | BIIPAC Project Updates

31st Annual Conference and Trade Exhibition 26th – 29th July, 2015

Annual Human Resources Forum

30th – 31st July, 2015

2nd Annual Marketing Forum $30^{th} - 31^{st}$ July, 2015

1ST DSS/CANTO Caribbean Hackathon 27th – 28th July, 2015

Saturday 25 July 2015

Closed Session: CANTO Board of Directors Meeting Orchid C

9:00 - 5:00

Sunday 26 July 2015

CANTO Committee Meetings

9:00 – 1:00 Marketing and Communications Committee Meeting - 9:00 am - Orchid D

Regulations and Emerging Technologies Committee Meeting - 10:30 am - Orchid C

Financial Advisory Committee Meeting – 12:00 noon – Orchid A

Disaster Recovery Planning Committee Meeting – 9:00 am – Orchid A

Human Resource Committee Meeting - 10:30 am - Orchid B

Corporate Social Responsibility Committee Meeting – 12:00 pm – Orchid D

Vendor/Supplier Working Committee - 1:00 pm - Orchid B

Closed Session: CANTO Committee Chairs Presentation to the Board - Orchid A

2:00 -3:00 Marketing and Communications Committee Meeting - 2:00pm

Regulations and Emerging Technologies Committee Meeting - 2:10pm

Financial Advisory Committee Meeting – 2:20pm

Disaster Recovery Planning Committee Meeting - 2:30pm

Human Resource Committee Meeting - 2:40pm

Corporate Social Responsibility Committee Meeting – 2:50pm

Vendor/Supplier Committee Meeting - 3:00 pm

Welcome Session - Gardenia

3:30 -4:30 How to Maximize your Trade Show Potential

A complimentary information and networking session to maximize your experience; Melissa Harris, Telecom Training Corporation

Official Opening of CANTO 2015 - Riverfront South

Government Ministers, CANTO Executives, Members, and other Dignitaries in attendance Opening Ceremony:

- MC Leon Williams, CANTO Vice Chair
- Presentation of National Flags
- National Anthem of the Republic of Trinidad and Tobago
- Invocation CANTO Song
- Welcome Remarks: Ms Regenie Fräser, Secretary General, CANTO
- Remarks: Mr. Julian Wilkins, Chairman, CANTO Board of Directors
- · Keynote Address:
- Cultural performance
- Vote of Thanks: Helma Etnel, CANTO Treasurer

Opening of Exhibition and Cocktail Reception - Riverfront North & Central

Monday 27 July 2015

Closed Session: Ministerial Breakfast: LIME SPONSORED: Improving Lives through Broadband Innovation

Ministerial Roundtable 1: LIME SPONSORED: Improving Lives through Broadband Innovation - Riverfront South

9:00 – 11:00 | Moderators: Julian Wilkins, CANTO Chair & Leon Williams, CANTO Vice Chair

- KEYNOTE Huawei
- Hon. Perry Gladstone Christie, Prime Minister and Minister of Finance, Bahamas
- Hon. Melford Nicholas, Minister of State Information, Broadcasting & Telecommunications,
 Antigua/Barbuda (confirmed)
- Dr. Jerrol Thompson, Director of Special Project in Telecommunications, Science, Technology & Industry, St. Vincent & The Grenadines (confirmed)
- Hon. Curtis A. Richardson, Min of Infrastructure, Communications & Utilities, Anguilla (confirmed)
- Hon. Mr. Mike de Meza, Minister of Finance & Communications, Utilities & Energy, Aruba
- Hon. Darcy Boyce, Min of State Responsible for Telecom, Barbados (confirmed)
- Hon. Joy Grant, Min Energy Science & Tech. & Pub Utilities Belize (confirmed)
- Hon. Rupert T. Griffith, Minister of Science & Technology with Responsibility for ICT, Trinidad and Tobago
- Hon. Falisie Pinas, Minister of Transport, Communication & Tourism, Suriname

11:00 –11:15

COFFEE BREAK - Riverfront South

Ministerial Roundtable 2: DIGICEL SPONSORED: Improving Lives through Broadband Innovation - Riverfront South

11:15 – 1:15 | Moderators: Julian Wilkins, CANTO Chair & Leon Williams, CANTO Vice Chair

- KEYNOTE Ericsson
- Hon. George Lightbourne, Minister of Government Support Services, Turks and Caicos (confirmed)
- Hon. Alvin DaBreo, Minister of Communication, Works, Physical Development, Public Utilities, ICT and Community Development, Grenada
- Hon. Ted Richardson, Minister of Tourism, Economic Affairs, Traffic and Telecommunication, St.
 Maarten (confirmed)
- Hon. Kelver Darroux, Minister for Information, Science, Telecommunication Technology
 Commonwealth of Dominica (confirmed)
- Hon. Phillip Paulwell, Minister of Science Technology Energy & Mining, Jamaica (confirmed)
- Hon Paul Lewis, Minister of Communications & Works, Montserrat (confirmed)
- Hon. James Fletcher, Minister for Public Service, Sustainable Development, Energy, Science & Technology, Information & Broadcasting, St. Lucia (confirmed)
- Hon. Minister Suzanne Camelia Romer, Minister of Telecommunications Curacao (confirmed)

Lunch & Exhibition Viewing - 1:15 - 5:00

Riverside North & Central

3 | Page: 11 June 2015

Session 1: WRC/15 Caribbean Stakeholders Preparatory Discussions – Riverfront South

2:15 - 4:00

Chair: Melesia Sutherland Campbell, CANTO Committee Chair

- CANTO
- Luciana Camargos, GSMA
- Carmelo Rivera, CITEL
- Selby Wilson, CTU
- GVF

4:00 – 4:15

COFFEE BREAK in Exhibition Hall

CANTO/DOMUS SEMO SANCUS 1ST Annual Hackathon Launch

The best programmers from the region come together to work in teams to develop pre identified business solutions: a Profiling Software

Social Networking Dinner
Riverwalk Outdoor Terrace
Sponsored by Ericsson

Tuesday 28 July 2015

7:30 – 8:30 Closed Session: Ministerial Breakfast: ARIN/LACNIC SPONSORED – Brickell South

	SESSION 2 :Operators Roundtable: The Innovation Edge
9:00 – 11:15	Insights from Caribbean Operators
	Moderator: Opal Neil, Columbus Networks
	Keynote: Mr. Dirk Currie, TELESUR, Suriname
	Business Continuity: Emerging Telecommunications Risks, Heather Wallen-Bryan, CANTO
	Committee Chair
	Maimir Mesa Ramos, ETECSA, Cuba
	Kieran Meskell, Digicel
	Take back programes in the Region, Jonelle Jones, BCRC
	Signing of MOU between Julian Wilkins, CANTO Chairman and Ahmad A. Khan Director Basel
	Convention Regional Centre (BCRC)

COFFEE BREAK - Riverfront South	
---------------------------------	--

	SESSION 3: Caribbean Women In ICTs - Improving Lives through Broadband Innovation - Riverfront South
11:30 – 1:00	The impact of ICTs on empowering Women in the Region
	Moderator: Maxine Barnett, Maxine Barnett Consulting • KEYNOTE – Regenie Fraser, Secretary General, CANTO • ITU Focal Point • Jennifer Britton,

1:15 – 2: 30	Lunch &
	Exhibition Viewing - 1:15 - 5:00
	Riverside North & Central

	SESSION 4: M2M and IoT Strategies – Riverfront South
2:30 – 4:00	A discussion on the future of the M2M industry
	Chair: Charles Carter, CANTO Director • Tim Heffernan, Cable and Wireless

4:00 – 4:15	COFFEE BREAK - Riverfront South
-------------	---------------------------------

	DSS Sponsored Hackathon Update 1 In Exhibition Hall
4:15 – 4:30	Update on teams competing in Hackathon to develop Profiling Software
	EJay Saunders, Founder and Chairman of DSS

7:00-10:00	Members and Sponsors Networking Dinner
	Jasmine

Wednesday 29 July 2015

Session 6:	Regulators Roundtable: Regulating Innovation
9:00 – 11:00	
	Moderator: Carlton Samuels, ICT Consultant
	Considerations for Maximizing Return on your Spectrum Investments, Sunsight
	Guy Malone, Telecommunications Regulatory Commission, BVI (to be confirmed)
	Regulatory Frameworks that facilitates Innovation; Mark Reynolds, Digicel,
	Chris Seecharan, Telecommunications Authority of Trinidad & Tobago (to be confirmed)
	John Avery, Public Utilites Commission, Belize (to be confirmed)
	Giovanni King, Bureau Telecommunications & Post, St. Maarteen

11:00 - 11:15

COFFEE BREAK - Riverfront North & Central

	Session 7: Capturing the Mobile Content Marketing in the
	Caribbean – Riverfront South
11:15 – 1:15	Session Chair; John Reid, CANTO Director
	KEYNOTE –
	 Mobile Performance within the overall Marketing Mix
	 Greg Stuart Mobile Marketing Association
	 Mobile Video in the Encrypted Era – The Challenge
	of improving Quality of Experience for Mobile Data
	Users while Growing Data ARPU- Chris Koopmans
	CITRIX
	 Pablo Strika, Mitel

Session 8: The New Mobile Identity - Turtle/Monroe

New and important business opportunities for mobile operators created by the convergence of mobile and IT

- KEYNOTE -
- The role of Telcos in Mobile Wallet, Diana Sirila, Digicel
- Wi-Fi Hotspot Deployment Triumphs and Tribulations, Scott Argue, Sasktel International

1:15 – 2:15	Lunch &
	Exhibition Viewing - 1:15 - 5:00
	Riverside North & Central

	Session 9: The ever Changing ICT Ecosystem
2:15 – 4:15	A Detailed Look into the Fundamental Changes in the Industry Session Chair: Dirk Currie, CANTO Director • ARIN • LACNIC • ISOC

4:15 - 4:30 **COFFEE BREAK - Riverfront South**

Announcement of Hackthon Winners and Demo of Prototype; Announcement of Venues for AGM & CANTO 2016

Announcement of CANTO AGM 2016; Julian Wilkins, Chairman, CANTO			
		•	Announcement of CANTO 2016, Regenie Fraser, Secretary General, CANTO
		•	Announcement of Winner, Demo of Prototype and Prize Giving, EJay Saunders, Founder and CEO, DSS

Closing Cocktails

7:00 - 9:00

9th Annual Human Resource Forum



Aligning Workforce, Culture and Business Strategies in a "Networked Age"



FACILITATED BY, IAN BLANCHARD, CILC Action COACH $30^{th}-31^{ST}\;\; JULY,\, 2015$

THURSDAY 30th JULY, 2015 - Orchid C&D

S C H E D U L E	TOPIC	SPEAKER	
8:00am - 9:00 am	REGISTRATION		
8:30 am - 9:00 am	Opening Remarks:	✓ Julian Wilkins - Chairman, CANTO ✓ Regenie Fraser - Secretary General, CANTO ✓ Ian Blanchard, CILC ActionCOACH	
9:00 am - 10: 15 am	Welcome & Introduction	✓	
10:15 am - 10: 30 am	Coffee Break	- Orchid C&D	
10:30 am - 12:00 Pm	Aligning HR Technology with Business Objectives	✓	
12: 00 am - 12:30 pm	Bringing HR Executives to the Business Roundtable	√	
12:00 pm - 1:00 pm	Lunch Break - Orchid C&D		
1:00 pm - 1:30 pm	HR's Role in competitive and shrinking telecom markets	✓	
1:30 pm - 3:00 pm	A CEO's Perspective What the CEO requires from his HR Executive	✓ Leon Williams, BTC ✓ Digicel	
3:00 pm - 3:30 pm	Coffee Break - Orchid C&D		
3:30 pm - 4:30 pm	Trends and Emerging Best Practices for Succession Planning		
4:30 pm - 5:00 pm	Wrap Up	✓	

FRIDAY 31st JULY, 2015 - Orchid C&D

SCHEDULE	TOPIC	SPEAKER	
9:00 am - 10:00 am		✓	
10:00 am - 10:30 am	Coffee Break - Orchid C&D		
10:30 am - 1:00 pm	"Securing Your Workforce"	 ✓ Anthony Rocheford General Manager/Safety Management Specialist B.A.G. Consulting Ltd. 	
1:00 pm - 2:00 pm	Lunch Break - Orchid C&D		
2:00 pm - 2:30 pm	Quantifying and Connecting the ROI and Financial Impact of an Engaged Workforce Coffee Break - Orchid C&D		
2:30 pm - 3:30 pm			
3:30 pm - 4:00 pm			
4:00 pm - 4:30 pm	Case study:		
4:30 pm - 5:00 pm	Action plan for moving forward	✓	
5:00 pm - 5:30 pm	Wrap-Up Including presentation of Certificates and Group Photo	✓ Ian Blanchard, CILC ActionCOACH	

CANTO – 2nd Annual Marketing Forum

"Customer Experience Management to Increase Loyalty and Profitability"

Agenda – First Draft

April 1, 2015 – Monroe

Day 1: July 30 th – 8:30 am – 5:00 pm		
Registration and Coffee	30 minutes	8:30 am – 9:00 am
Welcome Address by Regenie Fräser, Secretary General, CANTO	10 minutes	9:00 am – 9:10 am
Opening Remarks from Julian Wilkins, Chairman, CANTO	10 minutes	9:10 am – 9:20 am
Presentation 1(CASE STUDY)— Mariano Legaz, Florida Region President, Verizon "How Verizon Creates Winning Propositions That Deliver Value To Both The Business And The Customer"	45 minutes	9:20 am – 10:05 am
Speed Networking Session (Interactive Activity to Meet As Many Attendees as Possible)	30 minutes	10:05 am – 10:35 am
Networking Refreshment Break Monroe	30 minutes	10:35 am – 11:05 am
 Moderated Panel Discussion (3 Presenters TBD such as from Cable & Wireless/LIME, Digicel, SETAR Aruba) "Techniques to Improve Customer Journey Roadmaps, Net Promoter Scores (NPS), Voice of the Customer (VOC), and Customer Satisfaction (CSAT)" 	90 minutes	11:05 am – 12:35 pm
Networking Lunch	60 minutes	12:35 pm – 1:35
Turtle South		pm
Presentation 2 – Dionne Chamberlain Miranda, Managing Director/Lead Consultant, Chamberlain Consulting (Formerly Chief Customer Service Officer, Belize Telemedia) "Relationship Building with Employees to Create More Loyal Customers"	45 minutes	1:35 pm – 2:20 pm
 Interactive Round Table Discussions (4Topics &4Facilitators TBD) How To Break Down Departmental Silos And Stimulate Cross-Functional Collaboration In Order To Improve The Customer Experience How to Obtain Company-Wide Commitment for CEM Success 	60 minutes	2:20 pm – 3:20 pm

 How To Make The Customer Experience Relevant To Staff Within Departments That Are Not Traditionally Associated With Customer Care Determining How To Incentivize Your Employees And Drive Accountability For Improving The Customer Experience 		
Networking Refreshment Break	30 minutes	3:20 pm – 3:50
Monroe		pm
 Presentation 3 - Tequea Batson Diaz, Visible Dreams Coaching (Formerly Call Center Director, Sprint) "Empowered Employees Maximize the Customer Experience" 	45 minutes	3:50 pm – 4:35 pm
Interactive Wrap-Up Activity	15 minutes	4:35 pm – 4:50 pm
Closing Remarks from the Chair	10 minutes	4:50 pm – 5:00 pm

Day 2: July 31 th – 8:30 am – 5:30 pm		
Registration and Coffee	30 minutes	8:30 am – 9:00 am
Opening Remarks from the Chair	10 minutes	9:00 am – 9:10 am
• Presentation 4 (CASE STUDY): Leon Williams,	45 minutes	9:10 am – 9:55 am
CEO Bahamas Telecommunications Company		
"Strategies to Improve BTC's Net Promoter		
Score(NPS)"		
Interactive Customer Issue Resolving Session	60 minutes	9:55 am – 10:55
(Each attendee will be assigned a challenging		am
CEM customer issue to develop potential		
solutions with colleagues)		
Networking Refreshment Break	30 minutes	10:55 am – 11:25
Monroe		am
• Presentation 5: Carlos Bosch, GSM Association	45 minutes	11:25 am – 12:10
"Using Technology to Improve CEM"		pm
Presentation 6: Melissa Harris, CEO Telecom	45 minutes	12:10 pm – 12:55
Training Corporation		pm
"CEM &Retention Strategies to Increase Loyalty		
and Profitability"		
Networking Lunch	60 minutes	12:55 pm – 1:55
Turtle South		pm
• Interactive Roundtable Discussions (3 topics)	60 minutes	1:55 pm – 2:55 pm
 How to Use CEM as a Competitive 		
Differentiator?		
How To Use Your Data To Better Understand		

Your Customers And Use This Intelligence To Improve The Customer Experience? • How to Deliver Effective And Empathetic Customer Service While Maximizing Cross-Selling And Up-Selling Opportunities?		
 Presentation 7: Doug Pals, CEO, Are You Resourceful "Establishing How To Radically Improve The Customer Experience Through The Use Of Social Media" 	45 minutes	2:55 pm – 3:40 pm
Networking Refreshment Break Monroe	30 minutes	3:40 pm – 4:20 pm
Interactive Wrap Up Session	15 minutes	4:20 pm – 4:35 pm
Action Plan Development	15 minutes	4:35 pm – 4:50 pm
Closing Remarks from the Chair	10 minutes	4:50 pm – 5:00 pm